Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy In Feet Associated With Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Neuropathy in my feet?

I have been positive for 19 years and have had neuropathy in both legs since Feb 91.At one time Desipramine and Mexitil worked to help manage the pain along with Kadian.Currently I take 400 mg of Kadian for my leg pain with Dilaudid for breakthrough...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Peripheral neuropathy remains one of the most challenging HIV-treatment related conditions to manage since often patients need to continue to take possibly offending meds from the HIV/AIDS Read more »

NEUROPATHY

ARE THERE ANY NEW TREATMENTS FOR NEUROPATHY. I FIND IT SO HARD TO WALK CERTAIN DAYS. AND I DON'T... Read more »

How Does HIV Associated Neuropathy Manifest Itself?

My above question is the question. What are the symptoms of HIV related neuropathy, and can they... Read more »
Articles
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...many neurological conditions that can affect people with HIV, and it is the most common peripheral nervous system complication associated with HIV disease and antiretroviral treatment. (For more on CNS manifestations, see " HIV and the Brain ," ... Read more »
AIDS InfoNet

Peripheral Neuropathy

...a disease of the peripheral nerves. These are all the nerves except for the brain and spinal cord. About 30% of people with HIV develop PN. Some PN is a breakdown of the nerve endings (axons) that send sensations to the brain. Sometimes, PN is... Read more »
Gay Men's Health Crisis

Neuropathy Treatment Hits a Roadblock

...numbness and tingling, most commonly in the legs and feet. It is a result of damage to nerve fibers and is caused by either HIV itself or the toxic effects of certain antiretroviral drugs (usually d4T, ddI or ddC). Neuropathy affects 30% of... Read more »
The Body PRO

An Update on the Diagnosis and Management of HIV-Associated Peripheral Neuropathy

...years of living with a CD4 count of less than 200, 50% of the study patients experienced PN. Higher HIV RNA levels are also associated with an increased risk for PN. It is important to emphasize that although the "D" drugs mentioned above can... Read more »
Connect With Others

Neuropathy

Posted by Anonymous, 3 Replies
...worried this may be PN and am still a few weeks away from my conclusive result. Hoping to ease my mind a bit. I have read that neuropathy generally starts in the toes, then moves up gradually and may even involve the fingers but doesn't really... Read more »

Puzzled

Posted by Anonymous, 2 Replies
...PN at 11 weeks after infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had... Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
...PN? And at how many weeks after exposure did you test positive? Also . . . is it common for this numbness and tingling often associated with the process of seroconverting? And finally . . . at how many weeks after exposure did you experience... Read more »